Motrin Children's Ibuprofen Oral Suspension Original Berry Flavor, 100 mg, Original Berry Flavor 4 oz (Pack of 3)
| Specific Uses For Product | Cold, Sore Throat |
| Brand | Motrin |
| Expiry Date | Aug 2027 |
| Product Benefits | Cold And Flu Control |
| Number Of Items | 3 |
| Product Type | Medication |
| Item Weight | 4 Ounces |
| Brand | Motrin |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWIGQIOQMROEDK |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Ibuprofen |
Tags |
Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu with Children's Oral Suspension. This dye-free oral suspension medicine for kids contains 100mg per 5mL of Ibuprofen, a known NSAID pain-reliever and fever-reducer. This liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor.
Important information
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
6.02 x 5.08 x 2.09 inches; 4 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.